| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that during implantation of an intraocular lens (iol) when placing the lens in the patient's eye, the injector came out of the pen and the lens was out of the patient's eye.There was no patient harm.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.10.Photo shows device nozzle appears to be partially removed.The lens is outside the device.Reported complaint cannot be confirmed from the photo.The manufacturer internal reference number is: (b)(4).